# SDR YENA2008025

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 22,256 hours, 7,928 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05337
- Condition: Seized
- Location: E&E Bay
- Part time: 22,256 hours, 7,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

FLT 501, EWR-FLL, DIVERTED TO JAX, AT CRUISE PILOTS/FLT ATTENDANTS NOTICED A VIBRATION FOLLOWED BY ELECTRICAL FUMES MAINLY IN THE COCKPIT & FORWARD CABIN.  STARTED SMOKE/FUME REMOVAL CHECKLIST, SHUT OFF COMMERCIAL/LIVE TVS BLOWER/EXTRACT OVERRIDE ALSO HAD A EXTRACT FAULT ECAM.  ONCE QRC COMPLETE & AT 10,000 FUMES BECAME LESS INTENSE LANDING SAFELY IN JAX.  REMOVED AND REPLACED AVIONICS EXTRACT FAN (18HQ) IAW AMM 21-26-51, OPS CHECK NORMAL, A/C OK FOR SERVICE.
